# SDR AALA202510131127

- Difficulty date: September 18, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,742 hours, 28,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5690U1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL BETWEEN BS 294 AND BS 312 AT LBL 15. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
